# SDR SWAA2013022713126

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 76,045 hours, 66,333 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645268A
- Part serial: MA5278
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER O/B HINGE CRACKED.  REMOVED AND REPLACED SPOILER PER MM.
